# SDR DALA2018050102990

- Difficulty date: April 29, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 83,293 hours, 38,468 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Circuit Breaker
- Condition: Faulty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DOOR GIRT BAR C/B C4183 IS POPPING. P11-4 PANEL, WDM 25-66-11.  REPLACED SWITCH AND REPAIRED PER WDM 25-66-11.
